# SDR SIMA201136104

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 21,333 hours, 15,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ACTIVATING IN THE ARMED POSITION WITH ALL GENERATORS OPERATING.  REMOVED AND REPLACED RELAY K0135 ON PCB 5 JB 11 IAW CRJ 700 AMM 20-42-00 AND AMM 24-06-11.  OPS CHECK GOOD.
